About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 127851, 8 pages
http://dx.doi.org/10.1155/2012/127851
Research Article

A Strong Convergence Theorem for Total Asymptotically Pseudocontractive Mappings in Hilbert Spaces

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China

Received 19 May 2012; Accepted 27 August 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Chuan Ding and Jing Quan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yongfu Su, “On the convergence of hybrid projection algorithms for total quasi-asymptot ically pseudo-contractive mapping,” Journal of Inequalities and Applications, 2013. View at Publisher ยท View at Google Scholar